# SDR REXA2022051100833

- Difficulty date: May 1, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED. 	REMOVED & REPLACED ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
